Alert archive / Florida / River Flood Warnings in 2018

River Flood Warning 4, NWS Tampa Bay, FL

May 21, 2018Hillsborough County, Florida

NWS Tampa Bay, FL issued this river flood warning at May 21, 2018, 7:46 AM EDT for Hillsborough County, Florida. It took effect at May 21, 2018, 11:00 AM EDT. It was in force for 27 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2018, 7:46 AM EDT (11:46 UTC)
In effect from
May 21, 2018, 11:00 AM EDT
Expired
May 22, 2018, 2:00 PM EDT
In force
27 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Hillsborough County, FL

The radar

The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1).

Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
14.5 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

118 
WGUS42 KTBW 211146
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Area - Ruskin FL
746 AM EDT Mon May 21 2018

...The National Weather Service in Tampa Fl has issued a Flood 
Warning for the following rivers...

  Little Manatee River At Wimauma 

.Heavy rain over the last week has caused many rivers to rise across 
the area. This includes the Little Manatee River at Wimauma which is 
now forecasted to be in minor flood stage by this afternoon. Rivers 
will have to be watched closely as more rain is forecast to fall 
during the work week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-220045-
/O.NEW.KTBW.FL.W.0004.180521T1500Z-180522T1800Z/
/WIMF1.1.ER.180521T1500Z.180522T0000Z.180522T1200Z.NO/
746 AM EDT Mon May 21 2018

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Little Manatee River At Wimauma
* From this morning until Tuesday afternoon.
* At 07 AM Monday the stage was...10.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this 
  morning and continue to rise to near 11.3 feet by this evening.The 
  river is expected to fall below flood stage by tomorrow morning.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.3 feet 
  on Sep 23 1969.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    

Little Manatee
 Wimauma      11.0  10.7  Mon 07 AM  11.0    8.3    6.1    5.3    


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$
3 follow-up statements
603 
WGUS82 KTBW 211307
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
907 AM EDT Mon May 21 2018

...The Flood Warning has been extended for the following 
rivers in Florida... 

  Alafia River At Lithia 
  Little Manatee River At Wimauma 
  Manatee River Near Myakka Head 
  Horse Creek Near Arcadia 

.Heavy rain over the last week has caused many rivers to swell 
across the area. This has caused several rivers to go into action 
stage over the last couple of days. Rivers will have to be monitored 
as more rain is forecast this work week. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-221306-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T0600Z.180523T1800Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Monday the stage was 13.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river will continue rising to near 14.0 feet by early 
  tomorrow morning. The river is expected to fall below flood stage 
  Wednesday early afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State 
  Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way 
  downstream of State Road 640 are completely covered by water. One 
  home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and 
  Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.0 feet 
  on Sep 28 1982.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Alafia
 Lithia       13.0  13.6  Mon 08 AM  13.9   13.3   11.8    9.5    7.6


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC057-221306-
/O.EXT.KTBW.FL.W.0004.180521T1504Z-180523T0400Z/
/WIMF1.1.ER.180521T1504Z.180522T0600Z.180522T2200Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
  The Little Manatee River At Wimauma
* From late this morning through late Tuesday night.
* At 08 AM Monday the stage was 10.8 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by late this 
  morning and continue to rise to near 11.6 feet by early tomorrow 
  morning. The river is expected to fall below flood stage by 
  tomorrow evening.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.6 feet 
  on Sep 2 1959.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Little Manatee
 Wimauma      11.0  10.8  Mon 08 AM  11.6   10.1    8.0    6.1    5.4


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-221306-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180523T1000Z/
/MKHF1.1.ER.180521T0003Z.180521T1800Z.180523T0400Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
  The Manatee River Near Myakka Head
* Until Wednesday morning.
* At 08 AM Monday the stage was 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.0 feet by this afternoon.
  The river is expected to fall below flood stage early Wednesday 
  morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 12.0 feet 
  on Jul 10 2009.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Manatee
 Myakka Head  11.0  11.9  Mon 08 AM  11.7   10.4    8.6    7.1    6.3


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-221306-
/O.EXT.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180523T0600Z.180525T0300Z.NO/
907 AM EDT Mon May 21 2018

...Flood Warning extended until late Thursday night...
The Flood Warning continues for
  The Horse Creek Near Arcadia
* Until late Thursday night.
* At 08 AM Monday the stage was 12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.8 feet by early 
  Wednesday morning. The river is expected to fall below flood stage 
  by early Friday morning.
* Impact...at 12.0 feet...The access road to Hidden Acres is 
  impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal 
  palm begin to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This compares to a previous crest of 12.8 feet 
  on Aug 30 1981.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Horse Creek
 Arcadia      12.0  12.1  Mon 08 AM  12.3   12.8   12.3   11.7   10.7


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
723 
WGUS82 KTBW 220134
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
934 PM EDT Mon May 21 2018

...The Flood Warning is canceled for the following rivers in 
Florida... 

  Horse Creek Near Arcadia 


...The Flood Warning has been extended for the following 
rivers in Florida... 

  Little Manatee River At Wimauma 
  Manatee River Near Myakka Head 

...The Flood Warning continues for the following rivers in Florida...

  Alafia River At Lithia 

.Heavy rain over the past week across west central Florida has 
caused several rivers to rise above flood stage.  Additional 
rainfall is forecast on Tuesday.  Horse creek has begun to recede 
and has dropped below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-230134-
/O.CON.KTBW.FL.W.0001.000000T0000Z-180524T0000Z/
/LITF1.1.ER.180521T0100Z.180522T1200Z.180523T1800Z.NO/
934 PM EDT Mon May 21 2018

The Flood Warning continues for
  The Alafia River At Lithia
* Until Wednesday evening.
* At 9 PM Monday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13 feet.
* The river will continue rising to near 14.5 feet by tomorrow 
  morning. The river is expected to fall below flood stage Wednesday 
  early afternoon.
* Impact...at 15 feet...Additional residences downstream of State 
  Road 640 bridge begin flooding.
* Flood history...This compares to a previous crest of 14.5 feet 
  on Sep 7 1981.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Alafia
 Lithia       13.0  14.2  Mon 09 PM  14.5   13.5   11.3    9.0    7.5


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC057-230000-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0600Z.180522T1800Z.NO/
934 PM EDT Mon May 21 2018

...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
  The Little Manatee River At Wimauma
* Until Tuesday evening.
* At 9 PM Monday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river will continue rising to near 11.5 feet by after midnight 
  tomorrow. The river is expected to fall below flood stage tomorrow 
  early afternoon.
* Impact...at 11 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.5 feet 
  on Jul 29 2015.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Little Manatee
 Wimauma      11.0  11.4  Mon 09 PM  11.3    9.8    7.9    6.2    5.4


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-221312-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1312Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T0712Z.NO/
934 PM EDT Mon May 21 2018

...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
  The Manatee River Near Myakka Head
* Until Tuesday morning.
* At 8 PM Monday the stage was 11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11 feet.
* The river is expected to fall below flood stage by early tomorrow.
* Impact...at 11 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.5 feet 
  on Jun 24 1986.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Manatee
 Myakka Head  11.0  11.5  Mon 08 PM  10.6    9.0    7.8    6.6    6.1


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-220204-
/O.CAN.KTBW.FL.W.0003.000000T0000Z-180525T0900Z/
/ARHF1.1.ER.180521T0107Z.180521T0845Z.180521T1945Z.NO/
934 PM EDT Mon May 21 2018

The Flood Warning is cancelled for
  The Horse Creek Near Arcadia
* Until late Thursday night.
* At 8 PM Monday the stage was 11.9 feet.
* No flooding is currently forecast.
* Flood stage is 12 feet.
* Impact...at 12 feet...The access road to Hidden Acres is 
  impassable.
* Flood history...This compares to a previous crest of 12.0 feet 
  on Sep 7 2003.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Horse Creek
 Arcadia      12.0  11.9  Mon 08 PM  11.9   11.7   11.4   11.0   10.6


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
627 
WGUS82 KTBW 221306
FLSTBW
Flood Statement
National Weather Service Tampa Bay Area - Ruskin FL
906 AM EDT Tue May 22 2018

...The Flood Warning is canceled for the following rivers in 
Florida... 

  Little Manatee River At Wimauma 


...The Flood Warning has been extended for the following 
rivers in Florida... 

  Alafia River At Lithia 
  Manatee River Near Myakka Head 

.Heavy rain has caused rivers to rise across the area over the last 
severel days. However, even though rain is forecasted over the next 
couple of days coverage wll be less and rivers are expected to 
slowly drop. Higher rain chances and heavier rain is expected to 
return by the end of the week and rivers will have to be monitored 
closely. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The 
latest forecasts can also be found on weather.gov/tampabay. You can 
follow NWSTampaBay on Twitter and like us on Facebook.

&&

FLC057-231305-
/O.EXT.KTBW.FL.W.0001.000000T0000Z-180523T2248Z/
/LITF1.1.ER.180521T0100Z.180522T1000Z.180523T1648Z.NO/
906 AM EDT Tue May 22 2018

...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
  The Alafia River At Lithia
* Until Wednesday evening.
* At 08 AM Tuesday the stage was 14.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by tomorrow early 
  afternoon.
* Impact...at 15.0 feet...Additional residences downstream of State 
  Road 640 bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way 
  downstream of State Road 640 are completely covered by water. One 
  home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and 
  Squirrel Run Way downstream of State Road 640.
* Flood history...This compares to a previous crest of 14.3 feet 
  on Jul 13 1941.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Wed    Thu    Fri    Sat    Sun

Alafia
 Lithia       13.0  14.2  Tue 08 AM  13.4   11.7    9.8    8.3    6.9


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC081-221815-
/O.EXT.KTBW.FL.W.0002.000000T0000Z-180522T1815Z/
/MKHF1.1.ER.180521T0003Z.180521T1500Z.180522T1215Z.NO/
906 AM EDT Tue May 22 2018

...Flood Warning extended until this afternoon...
The Flood Warning continues for
  The Manatee River Near Myakka Head
* Until this afternoon.
* At 08 AM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by this morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream 
  flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This compares to a previous crest of 11.0 feet 
  on Jul 15 2013.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Wed    Thu    Fri    Sat    Sun

Manatee
 Myakka Head  11.0  11.0  Tue 08 AM   9.7    8.5    7.4    6.5    6.0


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC057-221336-
/O.CAN.KTBW.FL.W.0004.000000T0000Z-180523T0000Z/
/WIMF1.1.ER.180521T1500Z.180522T0200Z.180522T1100Z.NO/
906 AM EDT Tue May 22 2018

The Flood Warning is cancelled for
  The Little Manatee River At Wimauma
* At 08 AM Tuesday the stage was 10.9 feet.
* No flooding is currently forecast.
* Flood stage is 11.0 feet.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This compares to a previous crest of 11.0 feet 
  on Oct 11 1971.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Wed    Thu    Fri    Sat    Sun

Little Manatee
 Wimauma      11.0  10.9  Tue 08 AM   9.6    8.1    6.7    5.7    5.2


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at May 21, 3:33 AM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, May 21, 3:33 AM EDT, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
333 AM EDT Mon May 21 2018

.SHORT TERM (Today - Tuesday)...
Very little change in the short term period. An U/L trough
persists over the Gulf of Mexico and western
Caribbean...with an U/L ridge centered northeast of the
Bahamas. Broad flow around these two systems has created
atmospheric river pulling deep tropical moisture from the
ITCZ north across the Caribbean and Cuba...funneling this
moisture along the east side of the trough and west side of
the ridge over the Florida peninsula under unusually deep
south to southeast flow which 22/00Z TBW sounding shows
from the surface to about 45K feet. U/L diffluence will aid
shower/thunderstorm development across west central and
southwest Florida today and Tuesday. W/V imagery also shows
significant dry air aloft over the eastern Gulf of Mexico
and moisture convergence boundary over the western peninsula
will also increase convective instability over the region.
PCPW values will remain near 2 inches which will continue
threat for locally heavy rain. Conditionally unstable
atmosphere persists and weak surface heating today and
Tuesday will allow areal coverage of showers/thunderstorms
to increase as the afternoon progresses...with numerous
showers and isolated thunderstorms developing across west
central and southwest Florida each day.

Due to the heavy rain over the past several days, there
have been significant rises on rivers across west central
Florida. The Alafia river, Manatee river, and Horse Creek
have risen above flood stage. The Little Manatee river is
expected to crest near flood stage...and any additional rain
today will likely cause the river to rise above flood
stage.

.LONG TERM (Tuesday night - Saturday)...
Throughout the extended forecast period, much of Florida
will remain in a tropical airmass with ample moisture in
place each day setting the stage for daily showers and
thunderstorms. Placement of surface high pressure across the
western Atlantic will keep a moist S/SE in place in the
lower-levels through mid-week. As we get later into the
week, models continue to indicate a weak area of low
pressure developing in the western Caribbean Sea/Yucatan
Peninsula. There continues to be a wide range of scenarios
with the GFS still weaker and slower moving the system north
northeast across south Florida Saturday night and then
north to off the Carolinas Sunday. Meanwhile, the ECMWF
drifts the system north northwest into the central Gulf of
Mexico and then stalls it along the north central gulf coast
next weekend. Either way, with moist south to southwest
flow in place aloft and sufficient lift it looks like we'll
continue to see numerous showers and thunderstorms across
the area into the upcoming holiday weekend. Temperatures
will generally run a few degrees below normal through the
period with ample rain chances and widespread cloud cover
expected for much of the period. Highs in the mid to upper
80s expected with lower 70s expected during the overnight.

&&

.AVIATION...
VFR CIGS this morning 060-080 with LCL MVFR CIGS 010-020
possible toward sunrise mainly over the interior vcnty LAL.
Numerous showers and isolated thunderstorms will develop
today with LCL MVFR CIGS and IFR VSBYS. Areas of marginal
MVFR CIGS will develop this afternoon 025-035.

&&

.MARINE...
Winds and seas are expected to remain below advisory levels
through the period. Main hazard will be showers and
thunderstorms which will be possible over the waters through
the remainder of the week. The stronger storms will be
capable of producing strong gusty winds, locally rough seas,
and heavy rain.

&&

.FIRE WEATHER...
No fire weather hazards are expected for the next several
days as relative humidity values are expected to remain well
above critical levels.

&&

.Preliminary Point Temps/PoPs...
TPA  81  71  85  72 /  70  30  60  30
FMY  81  71  85  72 /  70  30  70  30
GIF  80  71  84  70 /  70  30  60  30
SRQ  80  71  84  72 /  60  30  60  30
BKV  82  70  85  69 /  70  30  60  30
SPG  82  74  85  75 /  70  30  60  30

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...13/Oglesby
MID TERM/LONG TERM/DECISION SUPPORT...11/McKaughan
Hazardous weather outlook, May 21, 5:31 AM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
531 AM EDT Mon May 21 2018

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-212145-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
531 AM EDT Mon May 21 2018

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
Numerous showers and scattered thunderstorms are expected today.
Thunderstorms that develop will be capable of producing gusty
winds...heavy rain...and frequent deadly lightning strikes.
Localized flooding of streets and low lying flood prone areas is
possible.

...RIVER FLOOD IMPACT...
Due to the heavy rain over the past several days, there
have been significant rises on rivers across west central
Florida. The Alafia river, Manatee river, and Horse Creek
have risen above flood stage. The Little Manatee river is
expected to crest near flood stage...and any additional rain
today will likely cause the river to rise above flood
stage.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

...THUNDERSTORM IMPACT...
Numerous showers and scattered thunderstorms are expected for the
next several days  Thunderstorms will be capable of producing
strong gusty winds...locally heavy rain...and frequent deadly
lightning strikes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

McKaughan

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:26 PM EDTSpecial Weather StatementTBWSarasota34 min
May 21, 2:51 PM EDTSpecial Weather StatementTBWPasco39 min
May 21, 3:27 PM EDTSpecial Marine WarningTBW63 min
May 21, 3:31 PM EDTSpecial Weather StatementTBWHernando44 min
May 21, 4:22 PM EDTSpecial Weather StatementTBWManatee38 min

Nearby

River Flood Warnings in Florida, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.